Extending martingale measure stochastic integral with applications to spatially homogeneous S. P. D. E's.

Dalang, Robert C.

Electronic Journal of Probability [electronic only] (1999)

  • Volume: 4, page Paper No. 6, 29 p.-Paper No. 6, 29 p.
  • ISSN: 1083-589X

How to cite

top

Dalang, Robert C.. "Extending martingale measure stochastic integral with applications to spatially homogeneous S. P. D. E's.." Electronic Journal of Probability [electronic only] 4 (1999): Paper No. 6, 29 p.-Paper No. 6, 29 p.. <http://eudml.org/doc/119958>.

@article{Dalang1999,
author = {Dalang, Robert C.},
journal = {Electronic Journal of Probability [electronic only]},
keywords = {stochastic wave equation; stochastic heat equation; Gaussian noise; process solution},
language = {eng},
pages = {Paper No. 6, 29 p.-Paper No. 6, 29 p.},
publisher = {University of Washington, Department of Mathematics, Seattle, WA; Duke University, Department of Mathematics, Durham},
title = {Extending martingale measure stochastic integral with applications to spatially homogeneous S. P. D. E's.},
url = {http://eudml.org/doc/119958},
volume = {4},
year = {1999},
}

TY - JOUR
AU - Dalang, Robert C.
TI - Extending martingale measure stochastic integral with applications to spatially homogeneous S. P. D. E's.
JO - Electronic Journal of Probability [electronic only]
PY - 1999
PB - University of Washington, Department of Mathematics, Seattle, WA; Duke University, Department of Mathematics, Durham
VL - 4
SP - Paper No. 6, 29 p.
EP - Paper No. 6, 29 p.
LA - eng
KW - stochastic wave equation; stochastic heat equation; Gaussian noise; process solution
UR - http://eudml.org/doc/119958
ER -

Citations in EuDML Documents

top
  1. Marco Ferrante, Marta Sanz-Solé, SPDEs with coloured noise: Analytic and stochastic approaches
  2. Robert C. Dalang, Carl Mueller, Intermittency properties in a hyperbolic Anderson problem
  3. Daniel Conus, Mathew Joseph, Davar Khoshnevisan, Shang-Yuan Shiu, Initial measures for the stochastic heat equation
  4. Marta Sanz-Solé, Pierre-A. Vuillermot, Equivalence and Hölder-Sobolev regularity of solutions for a class of non-autonomous stochastic partial differential equations

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.